# SDR 03FDEA01533

- Difficulty date: September 1, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0502506
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTWING OUTBOARD FLAP INBOARD HINGE (A/C SIDE) INBD ACTUATOR ATTACH BORE FOUND CORRODED.
